# SDR IPXA2016032501188

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 15,173 hours, 9,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Mlg Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. TOWER DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.  FOUND POSSIBLE BENT TARGET MOUNT BRACKET, R & R BRACKET AND TARGETS, R & R SENSORS 9GA & 11GA LT BOGIE SENSORS AND MOUNT BRACKET PRECAUTIONARY, REF MM 32-00-00-0401, OPS CHECK GOOD.
